Conditional well-posedness of problems with an unknown boundary of the domain
Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1062-1064
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_5_a8,
author = {A. D. Iskanderov},
title = {Conditional well-posedness of problems with an unknown boundary of the domain},
journal = {Doklady Akademii Nauk},
pages = {1062--1064},
year = {1990},
volume = {314},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a8/}
}
A. D. Iskanderov. Conditional well-posedness of problems with an unknown boundary of the domain. Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1062-1064. http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a8/